# SDR C2XA03IA107

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION THE FLIGHT CREW REPORTED THAT THE LAST OVERHEAD EMERGENCY LIGHT DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE ASSOCIATED LAMP AND OPERATIONALLY CHECKED THE LIGHT.
